# SDR DALA2016102407467

- Difficulty date: September 30, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 59,718 hours, 46,553 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ALONG UPPER SURFACE OF LT ELEVATOR CONTROL TAB.  THE CONTROL TAB WAS REPLACED.
